# SDR USAA2014062000012

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 15,932 hours, 10,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN IN FULL AFT POSITION, CAPTAIN'S SEAT DOES NOT LOCK INTO FULL RT OR FULL LT POSITION. WHEN FULL FWD & UNOCCUPIED, SEAT IS VERY DIFFICULT TO MOVE AFT.  CLEANED & LUBRICATED CAPTAIN'S SEAT TRACK.
